Full Text: PDF
Received December 12, 2020; Accepted April 28, 2021; Published May 26, 2021
Abstract. In this paper, we explore the semi-infinite programming on smooth manifolds. We first discuss the optimality conditions for semi-infinite programming on smooth manifolds via homeomorphic optimality conditions for the associated problems. Further, we present Lagrange, Mond-Weir, and Wolfe type duality for the semi-infinite programming on manifolds, and examine weak and strong duality relations under the -convexity assumption.
How to Cite this Article:
Le Thanh Tung, Dang Hoang Tam, Homeomorphic optimality conditions and duality for semi-infinite programming on smooth manifolds, Journal of Nonlinear Functional Analysis, Vol. 2021 (2021), Article ID 18, pp. 1-18